# SDR 2007FA0000722

- Difficulty date: August 12, 2007
- Submitted: August 23, 2007
- Operation: General aviation
- Aircraft: N4363Z
- Make and model: Piper PA-18-180
- Aircraft serial: 188682
- Aircraft time: 19,550 hours
- Engine: Lyc O320*
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Condition: Damaged
- Location: Elevator
- Component: Elevator, Piper
- Component part number: 1277000
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE PILOT NOTED UNUSUAL STICK RESTRICTION AND ABORTED TOW OF GLIDER. RETURNED FOR LANDING. UPON INSPECTION THE LOWER ARM/HORN OF THE RT ELEVATOR HORN HAD BROKEN. ALL (3) OTHER ARMS WERE UNDAMAGED AND SHOWED NO SIGN OF CRACKS. BOLTS WERE INTACT AND HOLDING CONTROL CABLE.
